MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA SCREW 95MM; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA SCREW 95MM; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.038.095
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: patient weight not available for reporting.Date of non-union is not known.Date of implant is not known.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient had to undergo a revision orif surgery on (b)(6) 2018 due to non-union.Initially the patient had an orif of subtrochanteric femur fracture which was fixed with a synthes trochanteric fixation nail advanced (tfna) screw 95mm, 5.0mm ti locking screw w/t25 stardrive 40mm for im nails and 11mm/130 deg ti cann tfna 400mm/right - sterile on an unknown date.During the revision surgery one (1) tfna screw 95mm, one (1) 5.0mm ti locking screw w/t25 stardrive 40mm for im nails and one (1) 11mm/130 deg ti cann tfna 400mm/right - sterile were all removed successfully and were not broken.The patient was implanted with a synthes dynamic hip screw system (dhs) plate, large screw and cortex screws to address the non-union.The procedure was successfully completed without any delay.The patient was stable after the surgery.This report is for one (1) tfna screw 95mm.(b)(4).

Brand Name
TFNA SCREW 95MM
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7363549
Report Number2939274-2018-51184
Device Sequence Number11081190
Product Code HSB
UDI-Device Identifier10886982098481
UDI-Public(01)10886982098481(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.038.095
Device Catalogue Number04.038.095
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/23/2018
Initial Report FDA Received Date03/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR